# SDR UALA2009043001262

- Difficulty date: April 30, 2009
- Submitted: May 1, 2009
- Operation: Air carrier
- Aircraft: N467UA
- Make and model: Airbus A320-232
- Aircraft serial: 1359
- Aircraft time: 27,789 hours, 11,947 cycles
- Engine: Iae V2527A5
- System (JASC): 5714 · Wing, Center Box
- Part: Panel
- Condition: Loose
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

K PANEL NR 527EB LOCATED INBD OF NR 1 PYLON NOT SECURE.  PANEL MOUNT DOUBLER CRACKED OFF.  PANEL IS ON UNDER SIDE OF WING L/E, PANEL IS 521EB.  REPAIRED OUTBD COMPARTMENT FRONT BRACKET ASSY AND AFT LANDING. CENTER AFT LANDING AND SMALL LANDING AT OUTBD TRACK NEED REPAIR. THEN PANEL NEEDS TO BE INSTALLED. COMPLETED REPAIRS AND INSTALLED PANEL ONTO AIRCRAFT.
